# SDR GTIA96NK195

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DAILY, FOUND BATTERY PACK INOP (REF PREVIOUS LOG PAGE DISCREPANCY M629).  REMOVED AND REPLACED BATTERY CHARGER IAW DC-9 MM CHAP 33.  OP CHECKED GOOD.  (M)
